# SDR CA111207002

- Difficulty date: October 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2530 · Buffet/Galleys
- Part: Dcu
- Part number: 8220179014
- Condition: Damaged
- Location: Galley
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  IMMEDIATELY AFTER ROTATE, AN AURAL `BLEED AIR DUCT` AND ASSOCIATED RED CAS MESSAGE ACTIVATED - SOON TO BE FOLLOWED BY VARYING AMOUNTS OF AMBER CAS MESSAGES. AUTOFLIGHT SYSTEMS, GEAR AND FLAP APPEARED TO OPERATE NORMALLY, SO THE SID WAS CONTINUED (MARUB DEPARTURE TO 5000`). SEVERAL WARNINGS AND CAUTIONS CONTINUED TO ACTIVATE AS THE CAS REPETITIVELY CYCLED BETWEEN BLANK AND UP TO 3 PAGES OF MESSAGES (APPROXIMATELY 15 TIMES IN 10MINS). THE CAPTAIN ASKED THE CREWATT TO VISUALLY CONFIRM THE POSITION OF WING FLAPS AFTER FINAL RETRACTION AND SCAN FOR ANY SIGNS OF SMOKE OR OTHER ABNORMALITIES IN THE CABIN AND BAGGAGE AREA. THE AIRCRAFT WAS MAINTAINED AT 200KTS CLEAN OVERWATER IN VMC. ATC WERE ADVISED THE AIRCRAFT HAD AN UNKNOWN PROBLEM AND REQUESTED RADAR VECTORS FOR TRAFFIC SEPARATION AND POSITIONING CLOSER TO THE AIRFIELD. THE EICAS CONTINUED TO CYCLE WITH MANY MESSAGES, AURAL WARNINGS, ASSOCIATED OVERHEAD PANEL ILLUMINATION AND SINGLE, TRIPLE ATTENTIONS AND SELCALS, PROVIDING A MAJOR SOURCE OF DISTRACTION AND DOUBT. A PAN WAS DECLARED AND A VISUAL APPROACH FLOWN TO 34R WITHOUT FURTHER INCIDENT.  OPINION AS TO THE CAUSE OF DEFECT/INCIDENT: WATER LEAKAGE FROM GALLEY ICE DRAW. DIRECT EFFECT ON OTHER SYSTEMS/COMPONENTS.  EICAS WARNING AND INDICATION SYSTEM, VARYING AMOUNTS OF AMBER CAS MESSAGES SHOWN ON COCKPIT DISPLAYS.
